# SDR SWIA202158566

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-954 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL9 FLOOR SEAT TRACK HAS CORROSION BETWEEN FS847 AND FS954.     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED 1 EA NEW SEAT TRACK BETWEEN FS 847 AND FS 954 LBL9 PER CRJ 900 AMM 53-0-49-400-801 (CONFIG A07 TOOL USED C-ID : TUC6038 CAL : 18-MAY-20 DUE : 31-MAY-21.
